# SDR 02FDEA00187

- Difficulty date: March 6, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- Aircraft time: 28,617 hours, 24,389 cycles
- Engine: Ge CF680A3
- Engine time: 1,697 hours, 1,080 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pilot Valve
- Condition: Faulty
- Location: Nr 1 T/R
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AFTER GEAR RETRACTION NR 1 ENG REVERSE UNLOCK LIGHT CAME ON.  REMOVED AND REPLACED NR 1 ENG DIRECTIONAL PILOT VALVE AND PDU POS SWITCH MODULE PER MM 78-31-06-02-B, 78-32-09-04-B.
